# SDR TRAX200600728

- Difficulty date: September 10, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 7,937 hours, 6,827 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE CRACKED AT FS 280 FLOORBEAM JUST OB OF LBL 9.
